# SDR MASA200700457

- Difficulty date: July 27, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 13,409 hours, 11,963 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 7284 ORD-SBN.  DECLARED AN EMERGENCY DUE TO A NOSE WHEEL STEERING FAULT IN FLIGHT.  MX INSPECTED THE NOSE WHEEL STEERING SYSTEM AND WERE UNABLE TO DUPLICATE THE FAULT.
